Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What medication to take for post abortion pain ?

hi doctor...i am 25 and i just had my abortion two days i am having severe pain in the left side of my stomach along with back pain .and the bleeding doesn t seem to stop.please help me...
Asked On : Tue, 15 Feb 2011
Answers:  2 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Homeopath 's  Response
hello... consult your doctor.. n to ease out the pain take take belladona 200.. one dose in the morning and second dose at night..
god bless
Answered: Wed, 23 Feb 2011
I find this answer helpful
General & Family Physician Dr. Syed's  Response
Welcome to HealthcareMagic
Severe pain abdomen after 2 days of abortion may be due to secondary infections or may be due to stress related gastritis. Visit gynaecologist for evaluation and treatment.
Have a Healthful Day..
Answered: Tue, 15 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor